EconPapers    
Economics at your fingertips  
 

Efficient Strategy-Proof Allocation Functions in Linear Production Economies

Francois Maniquet and Yves Sprumont ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Abstract: In a linear production model, we characterize the class of efficient and strategy-proof allocation functions, and the class of efficient and coalition strategy-proof allocation functions. In the former class, requiring equal treatment of equals allows us to identify a unique allocation function. This function is also the unique member of the latter class which satisfies uniform treatment of uniforms.

Keywords: strategy-oofness; efficiency; linear oduction set (search for similar items in EconPapers)
JEL-codes: D70 D71 (search for similar items in EconPapers)
Pages: 15 pages
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/1866/455 (application/pdf)

Related works:
Journal Article: Efficient strategy-proof allocation functions in linear production economies (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9805

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montde:9805